# SDR 97ZZZX2573

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1392H
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7780156
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Antenna
- Part number: KA42B
- Condition: Broken
- Location: Fuselage
- Part time: 5,115 hours
- Component: Bendix, KA42B
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENDIX ADF ANTENNA DAMAGE TO LEADING EDGE SURFACE (APPROXIMATELY 20 PERCENT).  SUBMITTER SUGGESTS POSSIBLE CAUSE, TAKEOFF AND LANDINGS ON UNIMPROVED LANDING STRIPS.
